# SDR SIMA20160620004

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 15,432 hours, 10,489 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, WHEN DEPLOYED THE FLIGHT SPOILER RECEIVED INBD FLT SPOILER AND INBD SPOILERONS CAUTION MESSAGE.  EMERGENCY LANDING MDT ACCT FLT SPOILERS CAUTION MESSAGE.  INTERGRATED MDC, FOUND RT INBD MFS PCU JAM, PERFORMED S POST 1, RESET PERFORMED.  OPS CHECK IAW ETN-CR-27-093, OPS CHECK GOOD.
